Search found 3 matches

by MommyATL
Mon Jul 02, 2018 11:13 am
Forum: Aubagio (teriflunomide)
Topic: Aubagio - Any suggestions to help with stomach issues
Replies: 3
Views: 4404

Re: Aubagio - Any suggestions to help with stomach issues

Thanks, MSHUBBY23 and standingtall. I've been on Aubagio since mid-May. I had to switch from Tecfidera because I had a severe allergic reaction. While I don't have painful stomach cramping, I do have a loudly complaining stomach to go with my diarrhea. I'm taking the higher dose; I think I'll try ta...
by MommyATL
Mon Apr 16, 2018 6:05 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Rash on hands and arms?
Replies: 2
Views: 2623

Re: Rash on hands and arms?

Thanks so much. I ended up with major swelling of my lower legs and ankles at the end of the day. My doctor has pulled me off Tecfidera. I'm going to see him in two days to get some more blood work and probably start on Aubagio.
by MommyATL
Thu Apr 12, 2018 3:19 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Rash on hands and arms?
Replies: 2
Views: 2623

Rash on hands and arms?

Hi, everyone. I was diagnosed on February 28, although my new neurologist who diagnosed me believes that I started showing symptoms eight years ago. I started Tecfidera on March 11. I had a lot of stomach issues, and I still have some, but at least I can walk without being doubled over in pain. I fo...